Gynecomastia and Testosterone
Aug 14, 2004
I was treated with testosterone (with no perceivable benefits), and developed painful gynecomastia originally on one side only. Before the link was recognized my HIV doctor sent me to a surgeon who imaged it, and removed the benign tissue. The surgery was paid for by Medicare.
Now the other side has developed even larger and more painful, but the surgeon's billing person won't allow the surgery to go ahead because she's concerned that Medicare may not pay this time. Another surgeon has said the same. They both want a large cash deposit from me as backup, but I can't pay that.
Is there anything I can do to reduce the swelling, and/or pain? I'm in a manual wheelchair (ataxia), and it's getting harder to push. I'm also really strangely lopsided, but I can live with that. Thank you.
Response from Mr. Vergel
Brad: Ask your doctor to get you a prescription for Arimidex at 1 mg a day. Take it for 2 months and let me know if the problem gets better.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Contact With Vaginal Fluids When Removing The Condom HIV Risk
- Does Long Lasting Herpes Outbreak Mean I Am Infected With HIV?
- Hiv Risk After Prostitute Had Oral Sex With Man
- How Accurate Can An Oraquick Test Be After 3 Weeks?
- How Long Do Symptoms Last For Std?
- How Long Does A Viral Load Test Take?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.